# SDR MEX2002168

- Difficulty date: May 21, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 39613011
- Part serial: P840
- Condition: Failed
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 315 - MEX-ACA - CAPTAIN REPORT THAT DURING DESCENT WITH INDICATIONS OF 22 AND 19 IN BOTH AIR CONDITIONING PACKAGES AND WITH ALL VALVES CLOSED THE FLOW LIGHT TURNS ON.  AIRCRAFT WAS SENT TO THE HANGAR.  AFTER CHECK, THE RIGHT FLOW CONTROL VALVE, THE RIGHT AIR CONDITIONING CHECK VALVE, THE AUGMENTATION VALVE AND THE TURBINE COOLING WERE REPLACED IAW MM 21-31-2, 21-20-9, 36-10-01 AND 21-51-01, RESPECTIVELY.  DURING OVERNIGHT SERVICE THE PRIMARY AND SECONDARY RADIATORS WERE REPLACED IAW MM 21-51-1.  (M)
